Journal of Differential Geometry

On modular invariance and rigidity theorems

Kefeng Liu

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 41, Number 2 (1995), 343-396.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214456221

Digital Object Identifier
doi:10.4310/jdg/1214456221

Mathematical Reviews number (MathSciNet)
MR1331972

Zentralblatt MATH identifier
0836.57024

Subjects
Primary: 58G10
Secondary: 11F11: Holomorphic modular forms of integral weight 11F55: Other groups and their modular and automorphic forms (several variables) 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)

Citation

Liu, Kefeng. On modular invariance and rigidity theorems. J. Differential Geom. 41 (1995), no. 2, 343--396. doi:10.4310/jdg/1214456221. https://projecteuclid.org/euclid.jdg/1214456221


Export citation